Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

So, I'm on the blood thinner xarelto after dvt and

So, I'm on the blood thinner xarelto after dvt and pe about 6 weeks ago. Today I go in for a blood draw and the nurse jabs me in my hand but fails to get the blood. Needless to say I left. But for the past few hours I've had tingling in that specific left hand and it actually had began twitching. Should I be worried about another blood clot in my left hand now? Absolutely terrified.
Sun, 27 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

yes I was diagnosed with DVT back on 3-7-16. i was put on a blood thinner xarelto and my left leg continues to swell to twice the size as my right leg. i have retuned several times to the hospital for my leg. they tell me that the clots did not happen overnight and will not go away overnight. i understand that but the swelling everyday plus they have found new clots above my left knee in the thigh area, but i still get the same answer. is this common and is there a procedure that can remove the clots. they also found blood clots in my lungs 3 to exact 2 in my left 1in my right

doctor1 MD

are there side effects of XALERAlTO affter being off for a few months/? I read that there could be? I know that its a blood thinner medicine , but is there any side effects after being off the med for atleast 6 months? the dr himself took me off the med.

doctor1 MD

I have been prescribed Xarelto 20 mg twice daily to treat a DVT. The DVT developed after a knee replacement surgery on Sept 29, 2014. I can find no other instances of this high a dosage for this type of blood thinning agent. What do you think about this dosage?

Loading Online Doctors....